# SDR 02FDEA00980

- Difficulty date: December 20, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 33,645 hours, 7,672 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FUSELAGE FRAME STA 1139-1159, STRINGER 17R, FOUND WITH CRACK.
